# SDR UIEA2019032203638

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,211 hours, 19,249 cycles
- System (JASC): 7100 · Powerplant System
- Part: Bearing
- Part number: J1168602
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG COMPRESSOR SECTION 3:00 POS I/B AND ABOVE AIR/OIL HEAT EXCHANGER 1" SMALL  ATTACH LINK HAS 2' WORN ROD END( R/R NR 2 ENG HEAT EXCHANGER ATTACHE LINK ROD BEARING IAW AMM 51-40-02. NO ADJUSTMENT DISTURBED. )
